MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE

BIO-DETEK INCORPORATED ONE STEP PEDIATRIC CPR ELECTRODE
Model Number 8900-000219-01
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown) the electrodes could not be removed from the packaging.Complainant indicated that the clinician obtained another electrode to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation without the original outer packaging.The reported problem was observed during visual inspection.It was determined that the cause of the problem was due to both the front and back electrodes being stuck on the non-coated side of the styrene liner.It could not be determined if the electrodes were shipped in this condition by zoll, or were put in this condition by the operator.A retained sample investigation was performed for this lot number and the sample electrodes met specifications.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONE STEP PEDIATRIC CPR ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8557822
Report Number1218058-2019-00037
Device Sequence Number13951416
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public00847946023348
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/02/2020
Device Model Number8900-000219-01
Device Catalogue Number8900-000219-01
Device Lot Number1418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1